Not sure whats going on

Hi all i had been having problems with fast heart rate when i turned over in bed feeling out of breath went to gp who sent me for an ecg came back borderline left atrial abnormality.Went back to gp today going to send me for 24 hour ecg and blood tests liver function and other things and have to do a sample of poo due to being really frightened last night had really bad indigestion pains were so bad thought i was having a heart attack she has put me back on lansoperole was really worried, endo has been playing about with my levo 75 in week and 50 weekends cant remember what my last thyroid blood tests were.Anyone have any ideas whats going on.

4 Replies

oldestnewest
  • Lifeback, the problem can be caused by high blood pressure &/or heart arrhythmias. The 24 hour ECG should show up any arrhythmias. I hope it can be arranged quickly so any treatment can commence quickly as your symptoms sound unpleasant and frightening. ehow.co.uk/about_5330041_sy...

  • I am sorry you had a frightening time. I wouldn't be surprised if you are undermedicated and hope the GP does the Full Thyroid Function Test. I also read this link that some people are sensitive to the fillers/binders in levo:-

    Hypersensitivity Reactions

    Hypersensitivity reactions to inactive ingredients (in this product or other levothyroxine products) have occurred in patients treated with thyroid hormone products. These include urticaria, pruritus, skin rash, flushing, angioedema, various GI symptoms (abdominal pain, nausea, vomiting and diarrhea), fever, arthralgia, serum sickness and wheezing. Hypersensitivity to levothyroxine itself is not known to occur.

    rxlist.com/tirosint-drug/si...

    When on levo I also had severe palpitations and the heart investigations proved I had no problems. Since stopping levo I have had no more palpitations or visits to A&E.

    If hypothyroid we usually have low acid rather than high and I wonder if lanzoporole which, I understand, is for high acid problems will help. This is an extract re low acid:-

    Most people with thyroid conditions and adrenal fatigue will have low stomach acid (hydrochloric acid or HCl), which is necessary to break down protein. This is known as “achlorhydria.” The lack of adequate digestive enzymes leads to a depletion of amino acids, iron, zinc and other nutrients obtained from protein. Symptoms include gas, heartburn, bloating, and heaviness in the stomach after eating a protein meal.

    Achlorhydria, constipation, and incomplete digestion of fibrous plant materials have been associated with hypothyroidism.

    Liver function tests may be disturbed in up to 50% of people with hypothyroidism, leading to reduced output of bile, which helps us digest lipids. Notably, bile stones and gallstones are also more common in Hashimoto’s.

    facebook.com/ThyroidLifesty...

    When the GP prescribed medication for my painful stomach, it was worse and I then learned about low acid and since have taken betaine/pepsin 3 times a day and have had no problems since.

    I do hope they can sort out your problems promptly.

  • Hi shaws and clutter thankyou for replys if i am having trouble with fillers in levo what can i take just read about the betaine with pepsin but says should be under gp supervision

  • I just told my GP I was taking Betaine/Pepsin as I couldn't tolerate his prescription. I doubt he knew what I was talking about re betaine. This is another excerpt and I believe you cannot stop lanzaporole and these types of products cold turkey. I wonder if your GP would know if you have 'low acid' or high. I do know the symptoms are so similar.

    stopthethyroidmadness.com/s...